# SDR 2017FA0000630

- Difficulty date: November 6, 2017
- Submitted: December 12, 2017
- Operation: General aviation
- Aircraft: N9956B
- Make and model: Cessna 208B
- Aircraft serial: 208B0119
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 26110631
- Condition: Corroded
- Location: Bs 307
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PHASE INSPECTION THE TECHNICIAN FOUND THAT THE INSIDE OF THE THRESHOLD COVER WAS SEVERELY CORRODED DUE TO WEATHER.
